# SDR DALA2018042502818

- Difficulty date: April 19, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 65,645 hours, 25,194 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DISARM PLACARD STICKS WHEN DISARM HANDLE MOVED TO DISARM. REMOVED AND REPLACED THE SPRING, OPS NORMAL.
